# SDR A6WA20121119606

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE L/E IS CHAFED IN 3 PLACES.  BLENDED O/B SECTIONS FLAP VANE L/E WITH DAMAGE DEPTH OF .017" AND MAX ALLOWABLED IS .025 FOUND TO BE WITHIN LIMITS IAW 601R-57-52-004 REV C.  INBOARD CENTER LEADING EDGE REMOVED AND INSTALLED NEW SERVICEABLE SECTIONS IAW CRJ 200 SRM 51-42-13.
